# SDR SWAA2018040420978

- Difficulty date: March 22, 2018
- Submitted: April 5, 2018
- Operation: Air carrier
- Aircraft: N921WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36626
- Aircraft time: 34,585 hours, 20,568 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Part number: 115A2781
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING WIGGLE PLATE OUTBOARD OF PANEL 651DB CRACKED AT IRSS. 215.   R & R THE WIGGLE PLATE IAW SRM.
